CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Homoclinic orbits of first order discrete Hamiltonian systems with super linear terms 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 12, 页码: 2583-2596
Authors:  Chen WenXiong;  Yang MinBo;  Ding YanHeng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
homoclinic orbits  first order discrete Hamiltonian systems  super linear  critical points  
homoclinicorbitsoffirstorderdiscretehamiltoniansystemswithsuperlinearterms 期刊论文
sciencechinamathematics, 2011, 卷号: 54, 期号: 12, 页码: 2583
Authors:  Chen Wenxiong;  Yang Minbo;  Ding Yanheng
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Solutions for Discrete Periodic Schrodinger Equations with Spectrum 0 期刊论文
ACTA APPLICANDAE MATHEMATICAE, 2010, 卷号: 110, 期号: 3, 页码: 1475-1488
Authors:  Yang, Minbo;  Chen, Wenxiong;  Ding, Yanheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Discrete Schrodinger equation  Standing waves  Nonlinear lattices  
Solutions for periodic Schrodinger equation with spectrum zero and general superlinear nonlinearities 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 364, 期号: 2, 页码: 404-413
Authors:  Yang, Minbo;  Chen, Wenxiong;  Ding, Yanheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Schrodinger equation  Ambrosetti-Rabinowitz condition  Concentration-compactness principle  
Solutions of a class of Hamiltonian elliptic systems in R-N 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 362, 期号: 2, 页码: 338-349
Authors:  Yang, Minbo;  Chen, Wenxiong;  Ding, Yanheng
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Variational methods  Ground state solution  Superlinear  Critical points  
Infinitely Many Solutions for a Nonlinear Elliptic Equation Involving Critical Sobolev Exponent 期刊论文
Acta Mathematica Scientia, 1991, 卷号: 11, 期号: 2, 页码: 128
Authors:  Chen WX(陈文雄)
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30